A 59-year-old m an was adm itted to the em ergency departm ent because of a 1-week history of…

A 59-year-old m an was adm itted to the em ergency departm ent because of a 1-week history of nausea, vom iting, and lower abdom inal cram ps. The m an had recently been diagnosed w ith Cushing syndrom e and had started an appropriate therapy 3 weeks earlier. Physical exam ination revealed an afebrile, jaundiced, and cachectic patient w ith clouded m entation. Pertinent lab exam results on adm ission were aspartate am inotransferase 510 U/L, alanine am inotransferase 392 U/L (norm al 8-20 U/L), alkaline phosphatase 660 U/L (normal 25-100 U/L), total bilirubin 3 m g/dL (norm al 0.1- 1.0 m g/dL). Which of the follow ing drugs m ost likely caused the patient’s disorder? A. Metyrapone B. Acetam inophen C. Ketoconazole D. Indom ethacin E. Valproic acid F. Lovastatin

Don't use plagiarized sources. Get Your Custom Essay on
A 59-year-old m an was adm itted to the em ergency departm ent because of a 1-week history of…
For as low as $7/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*